MAUDE Adverse Event Report: DEPUY MITEK LLC US SCR/WASH HEXDRV 2.5MM *EA; SURGICAL SCREWDRIVER, REUSABLE

DEPUY MITEK LLC US SCR/WASH HEXDRV 2.5MM *EA; SURGICAL SCREWDRIVER, REUSABLE
Model Number 219124
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/31/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4).The lot number is unknown.
 
Event or Problem Description
It was reported by the sales rep via phone that during an anterior cruciate ligament reconstruction procedure the tip of the driver broke at the end of the procedure.No patient consequences or surgical delay reported.The device is available to be returned for evaluation.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: additional information: b5: subsequent follow-up with the customer, additional information was received.It was reported that the broken screw driver tip was successfully retrieved from the patient with no delay.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary - the complaint device was not being received, therefore unavailable for a physical evaluation.No tracking number was received despite performing multiple follow ups, therefore the device could not be located.With the information provided, and without the complaint device to evaluate, we cannot determine a root cause for the reported failure.Further, no lot numbers were supplied which precludes conducting a dhr review or a lot specific search in the complaints handling system.Should the device ever be received back in the future, this complaint file will be reopened at that time and an evaluation will be performed and documented.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Common Device Name
SURGICAL SCREWDRIVER, REUSABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key10542834
Report Number1221934-2020-02639
Device Sequence Number10838843
Product Code LXH
UDI-Device Identifier10886705005420
UDI-Public10886705005420
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number219124
Device Catalogue Number219124
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/31/2020
Supplement Date Received by Manufacturer09/08/2020
10/22/2020
Initial Report FDA Received Date09/16/2020
Supplement Report FDA Received Date09/18/2020
10/23/2020
Patient Sequence Number1